# SDR DHL2008805507

- Difficulty date: February 25, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN CRACK 1" STA XRS 74.000 S-9.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1- FIG 17 PG 87-88.  REMOVED FASTENERS IAW SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW SRM 57-2-1 FIG 17 PG 87-88.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND AFTER CUT OUT.  ENCLOSED SMN FORM 242-2.  FABRICATED REPAIR DOUBLER (AL7075T6 0.0160") AND FILLER PLUG (AL7075T6 0.200") IAW SRM 57-2-1 FIG 17 PG 87-88, SRM 57-3-3 FIG 12 ITEM "A".  TAPERED REPAIR DOUBLER FROM 0.160" TO 0.080" IAW SRM 57-2-1 FIG 17 PG 87-88, SRM 51-10-0 PG 22 FIG 1.  CLEANED AND APPLIED POLYURETHANE TOP YELLOW COATING TO AREA AND REPAIR PARTS IAW SRM 51-1-12 PG 7.  INSTALLED REPAIR PARTS IAW SRM 57-2-1 FIG 17 PG 87-88, SRM 51-1-11, SRM 51-1-120D, SRM 51-3-1 (TORQUE), HEAT TREATED FROM 7075T651 TO 7075T6 IAW SRM 51-1-1 PG 1, 13, 17.  REFER TO JC BZ5L28317 FOR FUEL LEAK CHECK.
